# SDR SWAA2017012711506

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 48,657 hours, 23,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN LOOSE.  R&R LIGHT ASSEMBLY PER SIP.
